Short-phase anomalies in intermittent band switching


Post, T. and Capel, H.W. and Weele, J.P. van der (1988) Short-phase anomalies in intermittent band switching. Physics Letters A, 133 (7-8). pp. 373-377. ISSN 0375-9601

open access
Abstract:The distribution of phase lengths t for intermittent band switching is investigated for small t. Some typical deviations from exponential behaviour are reported, in particular the occurrence of a minimal phase length with enhanced probability.
Item Type:Article
Copyright:© 1988 Elsevier Science
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page